Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Which medicines should I take for pericoronitis ?

i m pretty sure i have pericoronitis, what antibiotics do i need to make this go away, or what are my next steps to recovery
Asked On : Wed, 22 Feb 2012
Answers:  2 Views:  989
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist, Endodontics 's  Response
hello and welcome to HCM forum,
as you are aware that pericoronitis is inflammation of soft tissue that covers your erupting tooth, you should perform warm saline rinses 3-4 times a day. this will relief pain as well as resolve inflammation. you should visit your dentist, he might place a medicated pack over the soft tissue, it usually takes a week to completely resolve, but depends from case to case.
your dentist will prescribe you antibiotics and anti-inflammatory medicine according to your condition, kindly keep doing rinses and keep that area clean off food debris.
i wish you good health.
Answered: Wed, 22 Feb 2012
I find this answer helpful
Dentist Dr. Bhavya Preetam Chipre's  Response
Answered: Wed, 4 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor